On the existence of meromorphic solutions of differential equations having arbitarily rapid growth.
Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 176-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__288_151810,
author = {Steven B. Bank},
title = {On the existence of meromorphic solutions of differential equations having arbitarily rapid growth.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {176--182},
year = {1976},
volume = {288},
zbl = {0337.34007},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__288_151810/}
}
TY - JOUR AU - Steven B. Bank TI - On the existence of meromorphic solutions of differential equations having arbitarily rapid growth. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 176 EP - 182 VL - 288 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__288_151810/ ID - JRAM_1976__288_151810 ER -
Steven B. Bank. On the existence of meromorphic solutions of differential equations having arbitarily rapid growth.. Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 176-182. http://geodesic.mathdoc.fr/item/JRAM_1976__288_151810/